Mar 8, 2003
That was a good one Doc!
Keep making me laugh! HIV meds may mess up our mitochondria.....LOL Priceless!
Why not call them simple what they are (nucleoside analogs) DNA Chain Terminators.
Response from Dr. Frascino
"DNA Chain Terminators"" sound like an Arnold Schwarzenegger movie, that's why.
Usually I call them "nukes", but now that just makes people think about North Korea. Sorry for any confusion. I was just trying to make my response understandable by having my terminology "nucleoside reverse transcriptase inhibitors" match up with the NRTIs' abbreviation.
However, the bottom line is still that HIV meds can mess up our mitochondria!
Effect of mono on window period
- Is Cold Feet A Symptom Of HIV?
- Is Dry Mouth An Acute Symptom Of AIDS?
- Is Tingling In Feet A Sign Of AIDS?
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.